# SDR UALA2013070104564

- Difficulty date: June 28, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,746 hours, 15,663 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Odor
- Location: Recirculation Fa
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN AND COCKPIT DURING CRUISE AT FL370.  TURNED RT RECIRCULATION FAN OFF, ODOR GONE. REPLACED RT AND LT RECIRCULATION FAN FILTERS IAW MM-21-25-02 AND ACCOMPLISHED CHECK, IAW MM-21-00-01 OPS CHECKED NORMAL.  NO ELECTRICAL ODOR NOTED.
